# SDR USAAD97045

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Ind
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 1192 - PIT-BDL - WHEN GEAR WAS EXTENDED AT BDL, NOSEGEAR DOWN AND LOCKED LIGHT DID NOT ILLUMINATED.  CYCLED GEAR AND LIGHT STILL DID NOT ILLUMINATE.  DID TOWER FLYBY, AND LANDED NORMALLY AT BDL.  RELAMPED DOWN AND LOCKED INDICATOR.  (M)
